# SDR CA061206001

- Difficulty date: October 11, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,256 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 25,777 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAPS SELECTED TO 8 DEG, FLAP DID NOT TRAVEL AND (FLAP FAIL) MESSAGE DISPLAYED.  NORMAL FLAP ZERO LANDING .  AFTER LANDING , FLAP CIRCUIT BREAKER RESET PROCEDURE CARRIED OUT .  FLAPS INSPECTED AND NO FAULTS FOUND. FLAPS CYCLED WITH NO FAULTS FOUND. (TC NR 20061206001)
